# SDR SWAA2021112329529

- Difficulty date: October 13, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT STUB FRAME LOCATED AT LEVEL BS294.5 AND STR17R AT FWD GALLEY AREA ; 2021-460762 / [01] EVALUATED STUB FRAME FOR CRACK LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA ALLOWABLE DAMAGE NOT FOUND ON SRM B737-700 AND MUST BE REPAIR MESUARE OF CRACK IS L= 1.990? TOOL USED CALIPER P/N: DIGITAL 150 S/N:AE-412610 DUE DATE: 21-MAY-22;REPAIRED STUB FRAME FOR CRACK LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7; AND DWG: 141A8430 REV. B ; DWG 141A8370 REV. D. SEE INDIVIDUAL STEP SIGN OFFS BELOW; [10] CERTIFIED STEP 9 RII.
